Rinsho shinkeigaku = Clinical neurology · 2013
[Dopaminergic drug-induced jaw-opening dystonia in a patient with progressive supranuclear palsy].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Tano Ohito, Kaneko Kimihiko, Kikuchi Akio, Hasegawa Takafumi, Takeda Atsushi, Aoki Masashi
Аннотация
A 74 year-old man with progressive supranuclear palsy (PSP) was adimitted to our hospital. He developed bradykinesia 13 years previously. Neurological examination showed cognitive dysfunction, supranuclear vertical gaze palsy, pseudobulbar palsy, and parkinsonism such as akinesia, rigidity, and resting tremor. His chief complaint was glossoptosis with jaw-opening dystonia associated with rapid dose-elevation and/or overdose of dopaminergic drugs. After gradual tapering of dopaminergic drugs, he could keep his mouth closed all day. Drug-induced dystonia is a frequently encountered but often overlooked symptom of neurological disorders. The motor symptoms of PSP sometimes respond to dopamine replacement therapy; however, it should be kept in mind that rapid dose-elevation and/or overdose of dopaminergic agents may cause jaw-opening dystonia.